Representation of parabolic forms by theta-series
Doklady Akademii Nauk, Tome 166 (1966) no. 3, pp. 555-557
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_166_3_a12,
author = {O. M. Fomenko},
title = {Representation of parabolic forms by theta-series},
journal = {Doklady Akademii Nauk},
pages = {555--557},
year = {1966},
volume = {166},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_166_3_a12/}
}
O. M. Fomenko. Representation of parabolic forms by theta-series. Doklady Akademii Nauk, Tome 166 (1966) no. 3, pp. 555-557. http://geodesic.mathdoc.fr/item/DAN_1966_166_3_a12/